2016, Volume 1 Issue 1, Part A
Analytical solution of non-linear boundary value problem for MHD flow
Author: V Ananthaswamy, M Kalaivani and M Subha
Abstract: In this paper, we investigate analytically the steady incompressible viscous MHD asymmetric flow of an electrically conducting fluid between two infinite parallel stationary coaxial porous disks of different permeability in the presence of a transverse magnetic field. The governing steady boundary layer equations are reduced to dimensionless form by similarity transformations. The approximate analytical expressions of the dimensionless axial velocity and dimensionless radial velocity are derived by using the New Homotopy analysis method. The results are presented in tabular and graphical forms to discuss important features of the flow. The Homotopy analysis method can be easily extend it to solve other non-linear MHD viscous flow problems in engineering and applied sciences.
Pages: 27-36, 521 Views, 49 Downloads